# SDR MASA2022010700007

- Difficulty date: January 8, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 38,057 hours, 30,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMER EXIT SIGNS NOT LIT
R&R EMER BATT CHARGER, OPS CK GOOD
